# SDR UHLA2010092900161

- Difficulty date: September 29, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 15,642 hours, 9,773 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT EXIT SIGN LIGHT INOPERATIVE.  RE-SECURED CONNECTOR AT OVERHEAD PANEL.  OPS CHECK GOOD IAW EMB 170 MM 33-50-01.
